# SDR HALA2015031100044

- Difficulty date: March 11, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 47,845 hours, 8,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 140T25409
- Condition: Cracked
- Location: Bs 1241-1263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 1241 TO STA 1263, LBL 39.5,  WATERLINE 200 INTERCOSTAL UPPER FLANGE CRACKED.  R & R INTERCOSTAL FLANGE AT STA 1240 TO STA 1263, LBL 39.5, WATERLINE 200 IAW SRM 51-40-02-OG-O.
